# SDR CA090127010

- Difficulty date: November 26, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,175 hours
- Engine: Lyc LTS101750C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bracket
- Part number: 417157001
- Condition: Cracked
- Location: Top Bolt Hole
- Part time: 600 hours
- Component: Hp Fuel Filter, Honeywell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE ENGINE FUEL FILTER BRACKET CRACKING AT TOP BOLT HOLE DUE TO HARMONIC VIBRATION, KNOWN PROBLEM.
